JournalsqtVol. 1, No. 2pp. 111–128

Mutation invariance of Khovanov homology over <b>F</b><sub>2</sub>

  • Stephan M. Wehrli

    Institut de Mathématiques de Jussieu, Paris
Mutation invariance of Khovanov homology over <b>F</b><sub>2</sub> cover
Download PDF

Abstract

We prove that Khovanov homology and Lee homology with coefficients in F2=Z/2Z\mathbb{F}_2 =\mathbb{Z}/2\mathbb{Z} are invariant under component-preserving link mutations.

Cite this article

Stephan M. Wehrli, Mutation invariance of Khovanov homology over <b>F</b><sub>2</sub>. Quantum Topol. 1 (2010), no. 2, pp. 111–128

DOI 10.4171/QT/3